Measure rigidity for random dynamics on surfaces and related skew products

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Given a surface M and a Borel probability measure v on the group of C2-diffeomorphisms of M we study v-stationary probability measures on M. We prove for hyperbolic stationary measures the following trichotomy: the stable distributions are non-random, the measure is SRB, or the measure is supported on a finite set and is hence almost-surely invariant. In the proof of the above results, we study skew products with surface fibers over a measure-preserving transformation equipped with a decreasing sub- σ -algebra F and derive a related result. A number of applications of our main theorem are presented.

Original languageEnglish (US)
Pages (from-to)1055-1132
Number of pages78
JournalJournal of the American Mathematical Society
Volume30
Issue number4
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Measure rigidity for random dynamics on surfaces and related skew products'. Together they form a unique fingerprint.

  • Cite this